# SDR R61A201303080240

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 22,997 hours, 17,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1056
- Condition: Defective
- Location: L2 Door
- Part time: 12,327 hours, 9,717 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED SLIDE DEPLOYMENT, L2 SLIDE OPENED HALF WAY AND GOT STUCK IN DOOR.  MAINTENANCE HAD TO SHAKE THE DOOR TO GET THE SLIDE TO FULLY DEPLOY.  SLIDE HAS BEEN SENT TO GOODRICH FOR REPAIR/OVERHAUL PER EMB AMM.
